2018, Vol. 3, Issue 4, Part B
Fixed point theorem in cone banach spacesAuthor(s):
Krishnadhan Sarkar and Kalishankar TiwaryAbstract:
In this paper we prove some fixed point theorem in Cone Banach Space by the help of continuous and compatibility of mappings. This results is a generalization of many results in this literature.
Mathematics Subject Classification: 47H10, 54H25. Pages: 143-146 | Views: 931 | Downloads: 18Download Full Article: Click Here
How to cite this article:
Krishnadhan Sarkar, Kalishankar Tiwary. Fixed point theorem in cone banach spaces. Int J Stat Appl Math 2018;3(4):143-146.